# SDR USAA010676

- Difficulty date: June 13, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PYLON/STRUT SKIN CRACKED .75 INCH, NR 1 ENGINE STRUT, PANEL NR 5727 OPENING, OUTBOARD AFT RADIUS.  STOP DRILLED CRACK, INSTALLED DOUBLER PER TR 54-30-07.  (M)
